Stephen Locke
Stephen Locke
Verified email at fau.edu - Homepage
Title
Cited by
Cited by
Year
Largest bipartite subgraphs in triangle‐free graphs with maximum degree three
JA Bondy, SC Locke
Journal of graph theory 10 (4), 477-504, 1986
861986
The subchromatic number of a graph
MO Albertson, RE Jamison, ST Hedetniemi, SC Locke
Annals of Discrete Mathematics 39, 33-49, 1989
811989
The subchromatic number of a graph
MO Albertson, RE Jamison, ST Hedetniemi, SC Locke
Annals of Discrete Mathematics 39, 33-49, 1989
811989
Maximum k‐colorable subgraphs
SC Locke
Journal of Graph Theory 6 (2), 123-132, 1982
581982
Cycles and paths through specified vertices in k-connected graphs
Y Egawa, R Glas, SC Locke
Journal of combinatorial theory, Series B 52 (1), 20-29, 1991
371991
The Hamilton spaces of Cayley graphs on abelian groups
B Alspach, SC Locke, D Witte
Discrete mathematics 82 (2), 113-126, 1990
371990
Relative lengths of paths and cycles in 3-connected graphs
JA Bondy, SC Locke
Discrete Mathematics 33 (2), 111-122, 1981
361981
The minimum degree approach for Paul Seymour's distance 2 conjecture
Y Kaneko, SC Locke
Congressus Numerantium, 201-206, 2001
282001
11/30 (finding large independent sets in connected triangle-free 3-regular graphs)
K Fraughnaugh, SC Locke
Journal of Combinatorial Theory, Series B 65 (1), 51-72, 1995
281995
Spanning cycles in hypercubes: 10892
SC Locke, R Stong
The American Mathematical Monthly 110 (5), 440-441, 2003
232003
On non‐Hamiltonian circulant digraphs of outdegree three
SC Locke, D Witte
Journal of Graph Theory 30 (4), 319-331, 1999
181999
Bipartite density and the independence ratio
SC Locke
Journal of graph theory 10 (1), 47-53, 1986
181986
A generalization of Dirac’s theorem
SC Locke
Combinatorica 5 (2), 149-159, 1985
161985
Finding Independent Sets inK4-Free 4-Regular Connected Graphs
SC Locke, F Lou
journal of combinatorial theory, Series B 71 (1), 85-110, 1997
151997
EXTREMAL PROPERTIES OF PATHS, CYCLES AND K-COLOURABLE SUBGRAPHS OF GRAPHS.
SC Locke
141983
Relative lengths of paths and cycles in k-connected graphs
SC Locke
Journal of Combinatorial Theory, Series B 32 (2), 206-222, 1982
121982
Perfect matchings after vertex deletions
REL Aldred, RP Anstee, SC Locke
Discrete Mathematics 307 (23), 3048-3054, 2007
112007
Lower bounds on size and independence in K4‐free graphs
KL Fraughnaugh, SC Locke
Journal of Graph Theory 26 (2), 61-71, 1997
101997
Finding independent sets in triangle-free graphs
K Fraughnaugh, SC Locke
SIAM Journal on Discrete Mathematics 9 (4), 674-681, 1996
101996
A note on bipartite subgraphs of triangle-free regular graphs.
SC Locke
Journal of graph theory 14 (2), 181-185, 1990
91990
The system can't perform the operation now. Try again later.
Articles 1–20